# SDR 2007UALA01700

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 31,078 hours, 3,844 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS ARE INOP AT SEAT 3A AFT, DOOR 5L LWR WALL CROSSAISLE & DOOR 4L LWR WALL AISLE.  REPLACED LIGHT ASSY, OPS NORMAL.
